# SDR AALA201612209001

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 53,865 hours, 20,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LENS ON SEAT 9D MISSING, OPEN SOCKET. INSTALLED NEW LENS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
